Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 1, Pages 73-78
http://dx.doi.org/10.1155/S0161171298000088

A change of scale formula for Wiener integrals of cylinder functions on abstract Wiener space

Global Analysis Research Center, Seoul National University, Seoul 151-742, Korea

Received 24 April 1996; Revised 12 August 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Sik Kim, “A change of scale formula for Wiener integrals of cylinder functions on abstract Wiener space,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 73-78, 1998. https://doi.org/10.1155/S0161171298000088.